# SDR CALA2014052291121

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 42,805 hours, 17,604 cycles
- Engine: Iae V2522A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20RH INBD FLANGE BETWEEN Z=-520 & Z=-460 IS CORRODED AT FLOOR LEVEL IN THE MAIN CABIN.  REMOVED CORROSION IAW ECRA 5311-01689 & SRM 51-74-00.  NDT NOTED NO CRACKS. AIRBUS APPROVED THIS AS INTERIM MAJOR REPAIR WITH 6 MONTH LIFE LIMIT FROM REPAIR EMBODIMENT.
